MAUDE Adverse Event Report: SALUDA MEDICAL PTY LTD EVOKE CLOSED LOOP STIMULATOR (CLS); SCS IPG

SALUDA MEDICAL PTY LTD EVOKE CLOSED LOOP STIMULATOR (CLS); SCS IPG
Model Number 101144
Medical Device Problem Codes Charging Problem (2892); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Implant Pain (4561)
Date of Event 09/24/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The explanted evoke scs system was discarded.The root cause of the reported charging issue and discomfort at the implantation site of the cls could not be definitively determined.The evoke scs system surgical guide states the following, "the risks associated with the implantation and use of a spinal cord stimulation system include: cls migration or suboptimal placement, which may result in pain or difficulty in charging and the patient may require surgery (including revision, explant, and replacement) as a result.¿.
 
Event or Problem Description
A patient previously implanted with an evoke spinal cord stimulation (scs) system was evaluated for a charging issue and discomfort at the implantation site of their evoke closed loop stimulator (cls).These were attributed to movement of the cls due to the size of the patient¿s cls pocket.The patient reported that their prior pain condition had improved and the evoke scs system had not been used for several weeks.At the patient¿s request, the evoke scs system was explanted.

Brand Name
EVOKE CLOSED LOOP STIMULATOR (CLS)
Common Device Name
SCS IPG
Manufacturer (Section D)
SALUDA MEDICAL PTY LTD
5 eden park drive
macquarie park, nsw 2113
AU  2113
Manufacturer (Section G)
SALUDA MEDICAL PTY LTD
5 eden park drive
macquarie park, nsw -
AU   -
Manufacturer Contact
sadie mauser
5 eden park drive
macquarie park, nsw -
AU   -
MDR Report Key20502009
Report Number3021836309-2024-00031
Device Sequence Number12866890
Product Code LGW
UDI-Device Identifier09352307000292
UDI-Public09352307000292
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P190002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/13/2024
Device Model Number101144
Device Catalogue Number3002
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/24/2024
Initial Report FDA Received Date10/22/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/13/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale